advertisement
Question
Posted by: y | 2004/11/22

Breakthrough bleeding?

I have been on Mirelle for about 5 years now (I am 26) and have never had problems. My period ended on the 12 November and since the 17th I have had spotting/breakthrough bleeding. Sometimes it is a lot sometimes just a few spots. I have also had occasional cramps in my abdomen, nothing too serious though. What could be causing this? Can my hormones be messed up due to stress or is it something more serious? I went for a pap smear 7 months ago and all was fine. Please give me some advice. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This could be stress related. As it is the first time it has happened, I would suggest that you wait and see what happens next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement